# SDR UPS00234456

- Difficulty date: October 30, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION AT VARIOUS MARKED LOCATIONS S4L LWR SKIN BETWEEN BS 750 AND BS 870.  REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 14.
